# SDR KCSA202105201068

- Difficulty date: May 20, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N761CK
- Make and model: Boeing 767341
- Aircraft serial: 24752
- Aircraft time: 92,596 hours, 25,187 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER HINGE FITTING AT RUDDER STA 156.074 IS DAMAGED
